# SDR IXXA140708ILN020S

- Difficulty date: July 18, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5751 · Ailerons
- Part: Stop Fitting
- Part number: 113T150643
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AILERON AT GND STOP ON AIRPLANE GND POINT SIDE CORRODED.  OTBD AILERON FITTING R & R IAW SRM 51-40-02.
